# SDR MWEA030402

- Difficulty date: March 10, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 49,293 hours, 35,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: 591287039
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF OIL CANNING ON LEFT SIDE OF FUSELAGE STATION 1025.  INSTALLED DOUBLER.
